MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s002770050449

Медицинская библиотека · Annals of hematology · 1998

L-tryptophan-related eosinophilia-myalgia syndrome possibly associated with a chronic B-lymphocytic leukemia.

Böhme A, Wolter M, Hoelzer D

Клинический случайСтатьяПеревод в очереди

Аннотация

A female patient presenting with B-CLL and coincident eosinophilia-myalgia syndrome (EMS) after ingestion of L-tryptophan is described. The manifestations of EMS disappeared completely during treatment with cyclophosphamide/prednisone. and there was an intermittent clinical remission of CLL with absence of the monoclonal B-cell population. A few years later, the B-CLL relapsed, but without sign and symptoms of EMS. Whereas other eosinophilic syndromes such as eosinophilic fasciitis, panniculitis, or cellulitis Wells have been found to occur in relation to malignant underlying diseases, only a single patient with malignant fibrous histiocytoma following EMS has been described. There are no reports about an increased occurrence of B-CLL or other non-Hodgkin's lymphomas combined with or following EMS or related to L-tryptophan itself. The variant types of eosinophilic syndromes occurring due to malignant disorders, the differentiation from EMS, and the possible association between B-CLL and L-tryptophan-related EMS are discussed.

Для цитирования: Böhme A, Wolter M, Hoelzer D. L-tryptophan-related eosinophilia-myalgia syndrome possibly associated with a chronic B-lymphocytic leukemia.. Annals of hematology. 1998. DOI: 10.1007/s002770050449.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.